See What HealthDay Can Do For You
Contact Us

Health Tip: Too Much Caffeine?

It could be causing your jitters

(HealthDay News) -- Caffeine is found in everything from morning coffee or tea to lunchtime sodas and afternoon chocolate snacks. It's also found in certain pain medicines, including those taken for headaches.

According to the U.S. National Library of Medicine, caffeine stimulates the central nervous system. It can make you feel more alert, although some people may be particularly sensitive. A caffeine overdose can be caused by taking medications that contain the chemical, combined with too much in your diet.

Side effects from too much caffeine may include headaches, anxiety, nausea, vomiting, rapid heartbeat, irritability, shaking and high blood sugar. Some people may even have abdominal bleeding and diarrhea, the NLM says.

Consumer News

HealthDay

HealthDay is the world’s largest syndicator of health news and content, and providers of custom health/medical content.

Consumer Health News

A health news feed, reviewing the latest and most topical health stories.

Professional News

A news feed for Health Care Professionals (HCPs), reviewing latest medical research and approvals.